New Lp-inequalities for hyperbolic weights concerning the operators with complex Gaussian kernels

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revue:
Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Année de publication: 2018

Volumen: 12

Número: 2

Pages: 399-421

Type: Article

Exporter: RIS
DOI: 10.1215/17358787-2017-0025 SCOPUS: 2-s2.0-85044952058 GOOGLE SCHOLAR
La source de données: Scopus